# SDR DALA2017041202969

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, CRACK ON LONGERON NR 4 LT STA Y= 160 AT PASSENGER CABIN.  LONGERON SECTION NR 4 LT BTW Y=150 TO Y= 170 WAS REPAIRED PER CARD AMDS 5330-01204-04, SR- 09530170 REV ORG AND SRM 53-02 FIG 18.
